# SDR UIEA2021020800253

- Difficulty date: February 8, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 92,877 hours, 18,138 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Leaking
- Location: Drain Line
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG #1 PRESSURE CASE DRAIN FILTER MODULE FWD RIGID LINE LEAKING AT "B"  NUT( REMOVED AND REPLACED PACKING ON L ENGINE PRESS MODULE RETURN LINE  UNION. RE INSTALLED  UNION  & RETURN LINE PER  M/M 29-11-17-404-028. REQUIRES  ENGINE  RUN UP, LEAK CHECK.  NO LEAKS NOTICED POST ENG RUN UP. )
